Would a medication to cure a skin yeast infection cause pimples after use?

December 4th, 2013 by Emily

Question: Would a medication to cure a skin yeast infection cause pimples after use?
I had a yeast infection under my breast as I have taken up running. I used econozole nitrate for two weeks as instructed, and it cleared up. Now the areas I used the meds on have small tiny pimples on the newly cured skin. Does this make sense? They are not bothersome, I am just curious.

Best answer:

Answer by Jenna
Burning, swelling, irritation, and pimple-like bumps.are well-known side effects of econozole nitrate.

Add your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “Would a medication to cure a skin yeast infection cause pimples after use?”

  1. Jasmine says:

    The reason for the pimple could either be a reaction to the medication you took or due to a weak immune system which is likely the reason. A yeast infection is caused by a weak immune system and since you just recovered it’s possible the reason for the pimple so don’t worry to much.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,900 bad guys.